Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Social anxiety disorder with muscle pains and tingling sensation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Anxiety and Stress
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hi doc...i jus wanted to ask u dat do anxiety symptoms appear even if dont hav anxiety
User :   i hav social anxiety disorder...
Doctor :   ok
User :   but some symptoms still appear even though i dont worry much now..
Doctor :   what are the symptoms you have
User :   muscle pains..
User :   and tingling sensation
Doctor :   ok
User :   i hav had other symptoms also but they wer only 4 a time i dont hav...but these muscle pains r persisting
User :   pls tell me doc....i m reali worried if it cud b othr dan dis
Doctor :   do you have any sweating, increased heart beats
User :   noo...
User :   incresed heart beats sumtyms
Doctor :   are you taking any medications
User :   noo
Doctor :   involve in some games, sports, yoga and meditation
User :   but are these symptoms of anxiety only
Doctor :   do some exercises like walking , joging
Doctor :   which will increase blood supply to brain
Doctor :   and feel better

Doctor :   if not resp[onding you may need ant anxiety drugs
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor